| Model Number |
FIBERTAK BUTTON |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-3680 fibertak button implant system and an ar-3681 fibertak button pulled out during the conversion.The case was completed using the fiberloop and feeding it into a button.This was discovered during a proximal biceps tenodesis procedure on (b)(6) 2023.Additional information requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.